CSpace
椭圆型方程的边界正则性与Dini条件
邹雄1; 陈亚浙2
2002
Source Publication数学学报
ISSN0583-1431
Volume045Issue:004Pages:701
Abstract笔者利用Caffarelli扰动方法,证明了Poisson方程和完全非线性一致椭圆型方程在Dini条件下其粘性解的边界正则性,从而给出了文8定理4.11不用位势理论的简化证明。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43009
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京大学
Recommended Citation
GB/T 7714
邹雄,陈亚浙. 椭圆型方程的边界正则性与Dini条件[J]. 数学学报,2002,045(004):701.
APA 邹雄,&陈亚浙.(2002).椭圆型方程的边界正则性与Dini条件.数学学报,045(004),701.
MLA 邹雄,et al."椭圆型方程的边界正则性与Dini条件".数学学报 045.004(2002):701.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[邹雄]'s Articles
[陈亚浙]'s Articles
Baidu academic
Similar articles in Baidu academic
[邹雄]'s Articles
[陈亚浙]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[邹雄]'s Articles
[陈亚浙]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.